# SDR USAA950007

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 431 - AFTER CLIMB TO 10,000 FEET, THE ACFT WOULD NOT PRESSURIZE.  THE CREW DECIDED TO RETURN TO PIT.  MAINTENANCE PERFORMED A BITE CHECK, INSPECTED THE OUTFLOW VALVE, ACCOMPLISHED AN AUTO PRESSURE CHECK.  OPERATIONS CHECKED GOOD.  (W)
